Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffer from dry skin. Lost hair. On steriods, antibotics, and a topical shampoo. When can this come to normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
I have a 12 YEAR OLD dashhound (male) he has patches of severly dry skin that are bumpy underneath that have lost hair. He was bitten by a bot fly (is what we were told) last summer. He has been on steriods, antibotics, and a topical shampoo. The patches have not ridden as of yet. I am now putting lotion on the dry spots hoping to moisturize them. He rarely acts like it bothers him. However, it bothers me; when will the bald spots and the scaly patches subside? What is this from, how long does it last and is it normal in dashhounds?
Posted Mon, 19 Aug 2013 in Skin Hair and Nails
Answered by Dr. Prasad 7 hours later

I understand your concern about your dashhound's skin problem. But I don't think there are any veterinary experts here to address your concern. Thus your query has not been attended for a while.

You can write back to YYYY@YYYY for further assistance.

Thanks for trying XXXXXXX

Good luck!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor